Characterization of fuzzy weak bi-ideals of gamma-near-rings

  • Veerappan Chinnadurai Annamalai University
  • KRISHNAN ARULMOZHI
  • SAMBANTHA MOORTHI KADALARASI

Abstract

In this paper, we introduce the notion of fuzzy weak bi-ideals of \(\Gamma\)-near-rings, which is a generalized concept of fuzzy bi-ideals of near-rings. We also investigate some of its properties with examples.

Published
2017-07-15
How to Cite
CHINNADURAI, Veerappan; ARULMOZHI, KRISHNAN; KADALARASI, SAMBANTHA MOORTHI. Characterization of fuzzy weak bi-ideals of gamma-near-rings. International Journal of Algebra and Statistics, [S.l.], v. 6, n. 1-2, p. 95-104, july 2017. ISSN 2314-4556. Available at: <http://m-sciences.com/index.php?journal=ijas&page=article&op=view&path%5B%5D=1259>. Date accessed: 26 july 2017. doi: https://doi.org/10.20454/ijas.2017.1259.
Section
Articles